Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
NSD random variables; complete moment convergence; weighted sum; equivalent conditions
Summary:
In this work, the complete moment convergence and complete convergence for weighted sums of negatively superadditive dependent (NSD) random variables are studied, and some equivalent conditions of these strong convergences are established. These main results generalize and improve the corresponding theorems of Baum and Katz (1965) and Chow (1988) to weighted sums of NSD random variables without the assumption of identical distribution. As an application, a Marcinkiewicz-Zygmund-type strong law of large numbers for weighted sums of NSD random variables is obtained.
References:
[1] Alam, K., Saxena, K. M. L.: Positive dependence in multivariate distributions. Commun. Stat., Theory Methods A10 (1981), 1183-1196. DOI 10.1080/03610928108828102 | MR 0623526 | Zbl 0471.62045
[2] Amini, M., Bozorgnia, A., Naderi, H., Volodin, A.: On complete convergence of moving average processes for NSD sequences. Sib. Adv. Math. 25 (2015), 11-20. DOI 10.3103/S1055134415010022 | MR 3490729 | Zbl 1328.60082
[3] Bai, Z., Su, C.: The complete convergence for partial sums of i.i.d. random variables. Sci. Sin., Ser. A 28 (1985), 1261-1277. MR 0851970 | Zbl 0554.60039
[4] Baum, L. E., Katz, M.: Convergence rates in the law of large numbers. Trans. Am. Math. Soc. 120 (1965), 108-123. DOI 10.1090/S0002-9947-1965-0198524-1 | MR 0198524 | Zbl 0142.14802
[5] Chen, P. Y., Wang, D. C.: Complete moment convergence for sequence of identically distributed $\varphi$-mixing random variables. Acta Math. Sin., Engl. Ser. 26 (2010), 679-690. DOI 10.1007/s10114-010-7625-6 | MR 2591647 | Zbl 1205.60062
[6] Chow, Y. S.: On the rate of moment convergence of sample sums and extremes. Bull. Inst. Math., Acad. Sin. 16 (1988), 177-201. MR 1089491 | Zbl 0655.60028
[7] Christofides, T. C., Vaggelatou, E.: A connection between supermodular ordering and \hbox{positive/negative} association. J. Multivariate Anal. 88 (2004), 138-151. DOI 10.1016/S0047-259X(03)00064-2 | MR 2021866 | Zbl 1034.60016
[8] Deng, X., Wang, X., Wu, Y., Ding, Y.: Complete moment convergence and complete convergence for weighted sums of NSD random variables. Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM 110 (2016), 97-120. DOI 10.1007/s13398-015-0225-7 | MR 3462077 | Zbl 1334.60037
[9] Eghbal, N., Amini, M., Bozorgnia, A.: Some maximal inequalities for quadratic forms of negative superadditive dependence random variables. Stat. Probab. Lett. 80 (2010), 587-591. DOI 10.1016/j.spl.2009.12.014 | MR 2595134 | Zbl 1187.60020
[10] Eghbal, N., Amini, M., Bozorgnia, A.: On the Kolmogorov inequalities for quadratic forms of dependent uniformly bounded random variables. Stat. Probab. Lett. 81 (2011), 1112-1120. DOI 10.1016/j.spl.2011.03.005 | MR 2803752 | Zbl 1228.60039
[11] Erdős, P.: On a theorem of Hsu and Robbins. Ann. Math. Stat. 20 (1949), 286-291. DOI 10.1214/aoms/1177730037 | MR 0030714 | Zbl 0033.29001
[12] Gut, A.: Probability: A Graduate Course. Springer Texts in Statistics. Springer, New York (2005). DOI 10.1007/978-1-4614-4708-5 | MR 2125120 | Zbl 1076.60001
[13] Hsu, P. L., Robbins, H.: Complete convergence and the law of large numbers. Proc. Natl. Acad. Sci. USA 33 (1947), 25-31. DOI 10.1073/pnas.33.2.25 | MR 0019852 | Zbl 0030.20101
[14] Hu, T.: Negatively superadditive dependence of random variables with applications. Chin. J. Appl. Probab. Stat. 16 (2000), 133-144. MR 1812714 | Zbl 1050.60502
[15] Joag-Dev, K., Proschan, F.: Negative association of random variables, with applications. Ann. Stat. 11 (1983), 286-295. DOI 10.1214/aos/1176346079 | MR 0684886 | Zbl 0508.62041
[16] Kemperman, J. H. B.: On the FKG-inequality for measures on a partially ordered space. Nederl. Akad. Wet., Proc., Ser. A 80 (1977), 313-331. DOI 10.1016/1385-7258(77)90027-0 | MR 0467867 | Zbl 0384.28012
[17] Naderi, H., Amini, M., Bozorgnia, A.: On the rate of complete convergence for weighted sums of NSD random variables and an application. Appl. Math., Ser. B (Engl. Ed.) 32 (2017), 270-280. DOI 10.1007/s11766-017-3437-0 | MR 3694062 | Zbl 1399.60053
[18] Shen, Y., Wang, X. J., Yang, W. Z., Hu, S. H.: Almost sure convergence theorem and strong stability for weighted sums of NSD random variables. Acta Math. Sin., Engl. Ser. 29 (2013), 743-756. DOI 10.1007/s10114-012-1723-6 | MR 3029287 | Zbl 1263.60025
[19] Shen, A., Xue, M., Volodin, A.: Complete moment convergence for arrays of rowwise NSD random variables. Stochastics 88 (2016), 606-621. DOI 10.1080/17442508.2015.1110153 | MR 3473853 | Zbl 1337.60038
[20] Shen, A., Zhang, Y., Volodin, A.: Applications of the Rosenthal-type inequality for negatively superadditive dependent random variables. Metrika 78 (2015), 295-311. DOI 10.1007/s00184-014-0503-y | MR 3320899 | Zbl 1333.60022
[21] Sung, S. H.: Moment inequalities and complete moment convergence. J. Inequal. Appl. 2009 (2009), Article ID 271265, 14 pages. DOI 10.1155/2009/271265 | MR 2551753 | Zbl 1180.60019
[22] Wang, X., Deng, X., Zheng, L., Hu, S.: Complete convergence for arrays of rowwise negatively superadditive-dependent random variables and its applications. Statistics 48 (2014), 834-850. DOI 10.1080/02331888.2013.800066 | MR 3234065 | Zbl 1319.60063
[23] Wang, X., Shen, A., Chen, Z., Hu, S.: Complete convergence for weighted sums of NSD random variables and its application in the EV regression model. TEST 24 (2015), 166-184. DOI 10.1007/s11749-014-0402-6 | MR 3314578 | Zbl 1316.60042
[24] Wang, X., Wu, Y.: On complete convergence and complete moment convergence for a class of random variables. J. Korean Math. Soc. 54 (2017), 877-896. DOI 10.4134/JKMS.j160293 | MR 3640914 | Zbl 1366.60068
[25] Wu, Q.: Probability Limit Theory for Mixing Sequences. Science Press of China, Beijing (2006).
[26] Wu, Y.: On complete moment convergence for arrays of rowwise negatively associated random variables. Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. A Mat., RACSAM 108 (2014), 669-681. DOI 10.1007/s13398-013-0133-7 | MR 3249968 | Zbl 1296.60078
[27] Zhang, Y.: On strong limit theorems for negatively superadditive dependent random variables. Filomat 29 (2015), 1541-1547. DOI 10.2298/FIL1507541Z | MR 3373155 | Zbl 06749122
[28] Zheng, L., Wang, X., Yang, W.: On the strong convergence for weighted sums of negatively superadditive dependent random variables. Filomat 31 (2017), 295-308. DOI 10.2298/FIL1702295Z | MR 3628840
[29] Zhou, X.: Complete moment convergence of moving average processes under $\varphi$-mixing assumptions. Stat. Probab. Lett. 80 (2010), 285-292. DOI 10.1016/j.spl.2009.10.018 | MR 2593564 | Zbl 1186.60031
Partner of
EuDML logo